Academic Journals Database
Disseminating quality controlled scientific knowledge

Risultati di regolarità per il problema dell'ostacolo relativo ad equazioni di Kolmogorov degeneri

ADD TO MY LIST
 
Author(s): Sergio Polidoro

Journal: Bruno Pini Mathematical Analysis Seminar
ISSN 2240-2829

Volume: 1;
Issue: 1;
Date: 2010;
Original page

ABSTRACT
We prove optimal regularity for solutions to the obstacle problem for a class of second order differential operators of Kolmogorov type. We treat smooth obstacles as well as non-smooth obstacles. All our proofs follow the same line of thought and are based on blow-ups, compactness, barriers and arguments by contradiction. This problem arises in nancial mathematics, when considering path-dependent derivative contracts with the early exercise feature.
Why do you need a reservation system?      Save time & money - Smart Internet Solutions